Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I have heartburn twice in a week. I have been having omeprazole for a year. Will there be any side effects because of this?

1 Doctor Answered
It should not cause problem so early but not a good idea to use it non-stop especially if your symptoms are not resolving. Consult a medical gastroenterologist and undergo upper gastrointestinal endoscopy to see if there is an ulcer.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.